Note on the game chromatic index of trees


Erdös, Péter L. and Faigle, Ulrich and Hochstättler, Winfried and Kern, Walter (2004) Note on the game chromatic index of trees. Theoretical Computer Science, 313 (3). pp. 371-376. ISSN 0304-3975

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We study edge coloring games defining the so-called game chromatic index of a graph. It has been reported that the game chromatic index of trees with maximum degree Δ=3 is at most Δ+1. We show that the same holds true in case Δ≥6, which would leave only the cases Δ=4 and 5 open.
Item Type:Article
Copyright:© 2004 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 219319